# SDR SWIA202162808

- Difficulty date: October 3, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LH STRINGER 23L AT FS333-FS349 HAS EVIDENCE OF CORROSION IN MULTIPLE AREAS   (C-CHECK RO 11-24-21)   REPLACED MAIN AVIONICS BAY INSTALLED NEW STR 23L FROM FS333 TO FS372 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 53-00-03-201-001-A01 AND DWG SH690-31350 REV M. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
